# SDR SWAA2023081688795

- Difficulty date: August 12, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N8501V
- Make and model: Boeing 737-8H4
- Aircraft serial: 41530
- Aircraft time: 23,136 hours, 11,311 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WTB MID FAIRING 191FR DELAM AT FWD TOP CORNER<[01] PERFORMED 23-153-02493 & APPLIED SPEED TAPE TO PANEL 191FR.
